Doctors Lounge - Dermatology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Dermatology Topics
Question: Red Itchy Flaky Scrotum
|jayjay1 - Sun Jul 04, 2010 11:28 pm||
Hi im 16 yrs old and i got this itchy ball sack 2 years ago . my ball sack is red and real itchy sometimes after scratching it , the texture will be alittle stick like something is secreted out and the sticky stuff will soon turn into flaky skin and the whole process starts again . is this ezcema ? i used MYCOBAN yesterday does it help ? pls help me becos the itch is killing me and i cant sleep at night . Thanks in advance...
|Dr.M.jagesh kamath - Tue Jul 13, 2010 9:28 am||
Hello,Scrotal dermatitis as it is known does cause severe itching.This could be a part of lichen simplex or a neurodermatitis.Relapse and remissions are common.While hydrocortisone creme is effective can lead to skin atrophy when used long term.Riboflavine vitamin deficiency can cause scrotal dermatitis.Fungal infections need to be treated for, if found as a cause.Simple emmolients like vaseline give excellent results after a short course of hydrocortisone creme.Do discuss with your doctor the treatment modalities.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.